International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part I

S. No. Title and Authors Name Country
1
A study of natural transform based on decomposition method for solving non-linear ordinary differential equation
Rachana Khandelwal, Padama Kumawat and Yogesh Khandelwal
Pages: 664-669  -  Viewed: 234  -  Downloaded: 18  -  Country: India
India
2
Russell measures in data envelopment analysis
MV Chalapathirao
Pages: 670-678  -  Viewed: 194  -  Downloaded: 5  -  Country: India
India
3
Pairwise comparative analysis of reliability models for one unit system and two unit cold stand by system with three types of repair policy
Rashmi Gupta
Pages: 679-681  -  Viewed: 154  -  Downloaded: 1  -  Country: India
India
4
Comparison of two identical reliability models for two unit system with model-1 “three types of repair policy” and model-2 “three types of repair policy and replacement
Rashmi Gupta
Pages: 682-684  -  Viewed: 156  -  Downloaded: 2  -  Country: India
India
5
Comparative analysis of cost benefit evaluation of two reliability models with instruction, replacement and two of the three types of repair policy
Rashmi Gupta
Pages: 685-687  -  Viewed: 151  -  Downloaded: 2  -  Country: India
India
Call for book chapter